# SDR AUS20021215

- Difficulty date: October 14, 2002
- Submitted: November 6, 2002
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Bearing
- Part number: KHR0173
- Condition: Failed
- Location: Exhaust Turbocha
- Component: Exhaust Turbocha, Garrtt, LW12463
- Stage of operation: TO
- Nature of condition: E, Y
- Precautionary procedure: K

## Discrepancy

(AUS) LH ENGINE TURBOCHARGER FAILED. SUSPECT BEARING FAILED.
